Results 1 to 2 of 2
  1. #1
    hyku1147 is offline New Member
    Join Date
    Dec 2008
    Posts
    9

    Testosterone ethanate

    Hi gang,
    I was tested as being in the low/normal testosterone range. Consequently, I have been getting an injection,prescribed by my physician, of testosterone ethanate(200mg) twice a month for 6 months.
    I like to run, lift weights, and chase women, yet I am 50 years old, and I need the shots in order to stay active. I am not experiencing any health problems, but I would like to know if I should come off the test for a little while. I am now living in Thailand, so I can not consult my Canadian physician.
    The only other thing that bugs me is that I get kind of grumpy and discontent for a couple of days after the shots.

    I am also taking 25mg of proviron a day for anti-aromatization .

    What do you guys think?

    Thanks.

  2. #2
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    Quote Originally Posted by hyku1147 View Post
    Hi gang,
    I was tested as being in the low/normal testosterone range. Consequently, I have been getting an injection,prescribed by my physician, of testosterone ethanate(200mg) twice a month for 6 months.
    I like to run, lift weights, and chase women, yet I am 50 years old, and I need the shots in order to stay active. I am not experiencing any health problems, but I would like to know if I should come off the test for a little while. I am now living in Thailand, so I can not consult my Canadian physician.
    The only other thing that bugs me is that I get kind of grumpy and discontent for a couple of days after the shots.

    I am also taking 25mg of proviron a day for anti-aromatization .

    What do you guys think?

    Thanks.
    Personaly I think you are better off getting 100mg once a week, that is what I do, I am 523 by the way/ And I fvck my ass off in Thailand on a regular basis, I live in Singapore. Why would you want to come off? I see no benefit in that what so ever only grief. I have been on for three years and I sure as hell wont be coming off until my heart stops and I start smelling really bad

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •